# SDR ERYR682D

- Difficulty date: July 15, 2005
- Submitted: July 15, 2005
- Operation: General aviation
- Aircraft: N746TA
- Make and model: Beech 400A
- Aircraft serial: RK146
- Aircraft time: 6,580 hours, 5,126 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 45A6103511
- Condition: Broken
- Location: Zone 500
- Part time: 6,580 hours, 5,126 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLAP FOLLOW-UP CABLE WAS DISCOVERED CORRODED AND BROKEN IN HALF DURING AN INSPECTION.
